Les fibrés de rang deux sur 2 et leurs sections
Bulletin de la Société Mathématique de France, Volume 108  (1980), p. 457-473
@article{BSMF_1980__108__457_0,
     author = {Brun, J\'er\^ome},
     title = {Les fibr\'es de rang deux sur $\mathbb {P}\_2$ et leurs sections},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {108},
     year = {1980},
     pages = {457-473},
     doi = {10.24033/bsmf.1929},
     zbl = {0455.14007},
     mrnumber = {82f:14015},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1980__108__457_0}
}
Brun, Jérôme. Les fibrés de rang deux sur $\mathbb {P}_2$ et leurs sections. Bulletin de la Société Mathématique de France, Volume 108 (1980) , pp. 457-473. doi : 10.24033/bsmf.1929. http://www.numdam.org/item/BSMF_1980__108__457_0/

[1] Barth (W.). - Moduli of vector bundles on the projective plane, Invent. Math., vol. 42, 1977, p. 63-91. | MR 57 #324 | Zbl 0386.14005

[2] Grauert (H.) und Mulich (G.). - Vektorbündel Vom Rang 2 über dem n-dimensionalen komplex-projectiver Raum, Manu scripta Math., vol. 16, 1975, p. 75-100. | MR 52 #3163 | Zbl 0318.32027

[3] Griffiths (P.) and Harris (J.). - Residues and zero-cycles on algebraic varieties, Ann. math., vol. 108, 1978, p. 461-505. | MR 80d:14006 | Zbl 0423.14001

[4] Hartshorne (R.). - Algebraic Geometry, Springer Verlag, 1977. | MR 57 #3116 | Zbl 0367.14001

[5] Hartshorne (R.). - Stable Vector bundles of rank 2 on P3, Math. Ann., vol. 238, 1978, p. 229-280. | MR 80c:14011 | Zbl 0411.14002

[6] Maruyama (M.). - Moduli of stable sheaves II, J. Math. Kyoto Univ., vol. 18, 1978, p. 557-614. | MR 82h:14011 | Zbl 0395.14006

[7] Oda (T.). - Vector bundles on abelian surfaces, Invent. Math., vol. 13, 1971, p. 247-260. | MR 47 #6701 | Zbl 0216.05903

[8] Schwarzenberger (R.). - Vector bundles on algebraic surfaces, Proc. London Math. Soc., vol. 11, 1961, p. 601-622. | MR 25 #1160 | Zbl 0212.26003

[9] Takemoto (F.). - Stable vector bundles on algebraic surfaces, Nagoya Math. J., vol. 47, 1972, p. 29-48. | MR 49 #2735 | Zbl 0245.14007

[10] Elenowajg (G.) and Forster (O.). - Bounding cohomology groups of vector bundles on Pn, Math. Ann., vol. 246, 1980, p. 251-270. | Zbl 0432.14011